Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 4, 2025, 5:01 AM CST for Johnson County, Tarrant County, Texas. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2025, 5:01 AM CST (11:01 UTC)
- Expired
- Mar 4, 2025, 5:30 AM CST
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 5:12 AM CST | TSTM WND DMG | 2 Ene Briaroaks, TX | Several trees damaged or snapped in this area. |
| Mar 4, 5:14 AM CST | TSTM WND DMG | 3 E Crowley, TX | Thunderstorm winds damaged the Tarrant County Precinct 1 facility near Spinks Airport. A bay door was pushed in, one wall caved in a little, tree branches were broken, and one power pole was snapped. |
| Mar 4, 5:20 AM CST | TSTM WND DMG | 2 W Dalworthington Gar, TX | Multiple 6-12 branches/split trees down near intersection of Perkins Rd and Pleasant Wood Trl. |
| Mar 4, 5:29 AM CST | TSTM WND GST 60 | 3 Se Arlington, TX | 60 mph wind gust measured by the KGKY ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 4:13 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.1
The text
As transmitted.
342
WFUS54 KFWD 041101
TORFWD
TXC251-439-041130-
/O.NEW.KFWD.TO.W.0001.250304T1101Z-250304T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
501 AM CST Tue Mar 4 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Johnson County in north central Texas...
Southern Tarrant County in north central Texas...
* Until 530 AM CST.
* At 500 AM CST, a severe thunderstorm capable of producing a tornado
was located near Crowley, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Burleson, Rendon, Fort Worth, Crowley, and Everman around 505 AM
CST.
Kennedale around 510 AM CST.
Arlington and Mansfield around 515 AM CST.
This includes the following highways...
Interstate 35W between mile markers 32 and 46.
Interstate 20 between mile markers 434 and 450.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3246 9709 3249 9749 3265 9749 3272 9709
TIME...MOT...LOC 1100Z 269DEG 43KT 3258 9743
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Bonnette1 follow-up statement
967
WWUS54 KFWD 041115
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
515 AM CST Tue Mar 4 2025
TXC251-439-041130-
/O.CON.KFWD.TO.W.0001.000000T0000Z-250304T1130Z/
Johnson TX-Tarrant TX-
515 AM CST Tue Mar 4 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
NORTHEASTERN JOHNSON AND SOUTHEASTERN TARRANT COUNTIES...
At 514 AM CST, a severe thunderstorm capable of producing a tornado
was located over Rendon, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Arlington and Mansfield around 520 AM CST.
Other locations impacted by this tornadic thunderstorm include
Briaroaks, Lillian, and Dalworthington Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3248 9733 3265 9731 3269 9709 3246 9709
TIME...MOT...LOC 1114Z 268DEG 44KT 3258 9720
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BonnetteWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 4, 1:05 AM CST, 3 hours 56 minutes earlier. Its key messages:
- Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected overnight through Tuesday morning, with the highest severe threat along and north of I-20.
- Windy conditions are expected through Tuesday along with an elevated to critical threat for wildfires.
Area forecast discussion, Mar 4, 1:05 AM CST, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 105 AM CST Tue Mar 4 2025 ...New Long Term... .KEY MESSAGES... - Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected overnight through Tuesday morning, with the highest severe threat along and north of I-20. - Windy conditions are expected through Tuesday along with an elevated to critical threat for wildfires. && .SHORT TERM... /Issued 1149 PM CST Mon Mar 3 2025/ /Through Wednesday/ A dynamic upper trough (with an enclosed low) will be the primary weather feature of note as it works its way east through the Plains over the next 24 hours. Thunderstorms have already developed across western Oklahoma along a dryline with the arrival of synoptic scale ascent, and convection will develop southward through the Big Country over the next few hours as a Pacific front overtakes the dryline. Storms will spread east through North and Central Texas overnight through Tuesday morning along the eastward advancing front, with the greatest coverage likely being along and north of the I-20 corridor where the stronger lift will be. The presence of a strong capping inversion at 850mb may initially keep storms elevated in nature, but a strengthening low level jet and the arrival of the surface front should work to erode the cap. 1500 J/kg of surface based CAPE and strong shear within all layers will allow for the development of a few severe storms with damaging winds the primary threat. A near-parallel 0-3 km shear vector (with regard to the orientation of the front/developing storms) will grow storms quickly upscale into a linear complex, but the lack of a line-normal component may work against the development of tornadoes. That being said, a few spin-up tornadoes will still be possible given the high levels of 0-3km helicity. Locally heavy rain will also be possible, but a fast storm motion should preclude a significant flood threat. Activity will enter the west counties now through 2 AM, cross the I-35 corridor 4 to 8 AM, exiting our east-most counties 10AM to noon. A narrowing pressure gradient and the expectation of strong west winds has warranted a Wind Advisory for the entire region for Tuesday, when gusts up to 50 MPH will be possible. In addition, a Red Flag Warning is in place for the southern Central Texas counties where a lack of rainfall will combine with the warm and windy weather to create critical fire weather conditions. Winds will slowly abate and fire danger will decrease Tuesday night, followed by seasonably cool, dry and pleasant weather on Wednesday. 30 && .LONG TERM... /NEW/ /Wednesday Night Onward/ With an upper-level ridge and surface high overhead on Thursday, temperatures will quickly moderate to well above normal with highs reaching the mid 70s to low 80s by the end of the week. Another strong upper-level trough/low will exit the Southern Rockies late this week sending the next cold front through the region Friday into Saturday. There remains considerable uncertainty in the potential for precipitation accompanying this front, with guidance wrestling with the track of the low and the quality of pre-frontal moisture return. Have lowered PoPs below 30% in the absence of a consensus. The tightened pressure gradient between the incoming surface low and the departing surface high will again result in breezy south winds across the region Thursday afternoon. Given that moisture recovery will be slow in the wake of the early week front, elevated fire weather conditions are likely to persist each afternoon as low afternoon relative humidity persists, especially west of the I-35 corridor. The cool down behind the front will drop temperatures to near or below normal this weekend before rebounding back above normal early next week. 12 && .AVIATION... /Issued 1149 PM CST Mon Mar 3 2025/ /06Z TAFs/ A line of thunderstorms will affect the DFW Metroplex in the 09Z to 13Z time frame (10Z to 14Z at KACT) Tuesday morning associated with a Pacific front. Strong west winds behind the front will produce crosswind concerns at DFW, primarily in the afternoon when west winds will be strongest. Blowing dust may produce some visibility reductions in the afternoon, but will hold off adding it in the TAFs for now due to a lack of certainty. Winds will veer to the northwest around 05/00Z and remain gusty Tuesday night. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 43 61 40 67 / 80 0 0 0 0 Waco 71 45 63 39 68 / 60 0 0 0 0 Paris 69 40 56 34 61 / 100 5 0 0 0 Denton 68 39 60 35 65 / 70 0 0 0 0 McKinney 68 40 59 35 65 / 90 0 0 0 0 Dallas 70 43 61 40 66 / 80 0 0 0 0 Terrell 69 41 59 36 65 / 90 0 0 0 0 Corsicana 72 44 61 39 67 / 90 0 0 0 0 Temple 75 44 66 38 70 / 60 0 0 0 0 Mineral Wells 70 40 63 38 70 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 5 AM CST early this morning for TXZ091-092- 100-101-115-116-129. Wind Advisory until 9 PM CST this evening for TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. Red Flag Warning from 11 AM this morning to 7 PM CST this evening for TXZ142-156>158-174. &&
In the hours before
Special weather statement, Mar 4, 2:46 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
246 AM CST Tue Mar 4 2025
TXZ100-101-040930-
Young TX-Jack TX-
246 AM CST Tue Mar 4 2025
...A strong thunderstorm will impact portions of Young and Jack
Counties through 330 AM CST...
At 245 AM CST, Doppler radar was tracking a strong thunderstorm near
Graham, moving northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lake Graham and Graham around 250 AM CST.
Bryson around 300 AM CST.
Other locations impacted by this storm include Jermyn, Lost Creek
Reservoir, Cundiff, Antelope, Newcastle, Jean, Loving, Postoak, and
South Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 500 AM CST for north central
Texas.
&&
LAT...LON 3340 9871 3340 9842 3347 9842 3347 9798
3344 9798 3343 9792 3334 9792 3301 9838
3301 9843 3296 9844 3296 9870 3302 9879
TIME...MOT...LOC 0845Z 220DEG 55KT 3303 9865
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:06 AM CST | Severe Thunderstorm Warning | FWD | Stephens, Young | 39 min |
| Mar 4, 2:46 AM CST | Special Weather Statement | FWD | Jack, Young | 44 min |
| Mar 4, 3:08 AM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 52 min |
| Mar 4, 3:12 AM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise, Young | 48 min |
| Mar 4, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 60 min |
| Mar 4, 3:52 AM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 68 min |
| Mar 4, 4:38 AM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 67 min |
| Mar 4, 4:42 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Denton, Parker, Tarrant, Wise | 63 min |
| Mar 4, 4:46 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson, Montague | 59 min |
| Mar 4, 4:56 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Hood, Johnson, Somervell | 49 min |
| Mar 4, 5:20 AM CST | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 40 min |
| Mar 4, 5:26 AM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Hunt, Kaufman, Rockwall | 64 min |
| Mar 4, 5:39 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 51 min |
| Mar 4, 5:41 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 49 min |
| Mar 4, 5:44 AM CST | Special Weather Statement | FWD | Bell, McLennan | 31 min |
| Mar 4, 6:12 AM CST | Special Weather Statement | FWD | Falls, Limestone, McLennan, Milam | 48 min |
| Mar 4, 6:19 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 71 min |
| Mar 4, 6:21 AM CST | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, McLennan, Milam, Robertson | 54 min |
| Mar 4, 6:26 AM CST | Special Weather Statement | FWD | Henderson, Navarro, Rains, Van Zandt | 49 min |
| Mar 4, 6:40 AM CST | Areal Flood Advisory | FWD | Henderson, Navarro | 110 min |
| Mar 4, 6:48 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Kaufman, Navarro, Van Zandt | 57 min |
| Mar 4, 6:56 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 64 min |
| Mar 4, 7:28 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 43 min |
| Mar 4, 8:58 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 38 hr |
| Mar 4, 8:58 AM CST | River Flood Warning | FWD | Hunt | 35 hr |
| Mar 4, 12:03 PM CST | High Wind Warning | FWD | Bosque, Comanche, Coryell, Eastland, Erath, Hamilton and 11 more | 7 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.